MAUDE Adverse Event Report: MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number AC3200
Medical Device Problem Codes Deflation Problem (1149); Display or Visual Feedback Problem (1184); Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An attempt was made to use one everest inflation device during a procedure.The device was inspected with no issues.The device was prepped per ifu with no issues.The alleged issues occurred during prep, and when the everest was connected to a mating device inside the patient.It was reported that there was a manometer issue, and the manometer was damaged.It was detailed that during prep the manometer did not give proper pressure.It was than attempted to deflate the balloon in the patient but the balloon did not deflate completely.The issue was noticed during a procedure in the patient.There was no consequence for the patient.
 
Additional Manufacturer Narrative
Additional information: it was later reported that the manometer issues were detected while inflating the non-medtronic balloon while the device was being used in the patient.A stopcock was also connected between the everest and the balloon.The needle remained stationary and did not move when pressure was applied however the balloon did inflate.When it was noted that the everest was not displaying the nominal inflation pressure, the device was replaced by another everest device.The patient is well and there was no injury or damage reported to the patient.A.Patient information and patient's details included.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: lot number updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis summary: a stopcock was attached to the device on return, which was removed with no issues.The needle was at approx.0atm.Visual inspection of the returned device showed a crack was on the plunger tip when the piston was retracted.Due to the crack on the plunger tip, it was not possible to aspirate liquid into the syringe correctly, affecting ability to set up and prepare device.When using the everest to inflate an in-house poba the balloon inflated however the everest failed to hold pressure.Also, it was not possible to apply the vacuum and air was observed entering the syringe chamber, however the balloon deflated with no issues.The issues occurred due to the crack on the plunger tip.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVEREST INFLATION DEVICE 30ATM
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18967198
Report Number1220452-2024-00019
Device Sequence Number6807379
Product Code DTL
UDI-Device Identifier00763000338190
UDI-Public00763000338190
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K153038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model NumberAC3200
Device Catalogue NumberAC3200
Device Lot Number60445422
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2024
Supplement Date Received by Manufacturer04/05/2024
05/08/2024
05/29/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/23/2024
05/24/2024
06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight78 KG